Turn on thread page Beta

The pill and break through bleeding watch

    • #1
    • Thread Starter
    #1

    I went on the pill four years ago as perscribed by my gyno due to years of painful periods.

    I have never had a problem before and have on quite a few occasions run pill packets together without any problems. And I have run a couple of packs together this time too.

    However, I am a week away from the end of my pack and yesterday I had cramps and today I started bleeding. Its fairly light but took me as a total shock.

    I would expect it in the first four months but not after four years. I went to the chemist and she told me to keep taking the pills and not to worry too much.

    But I can't help but worry, I just don't know why this suddenly started after so long!:woo:
    Offline

    0
    ReputationRep:
    I was told that light bleeding is normal when pack are run together, but I guess it depends on the type of pill you use.
    Offline

    0
    ReputationRep:
    that's happened to me before as well, after about 2 years of taking them, freaked me out too. guess it just randomly happens sometimes
    Offline

    11
    ReputationRep:
    Hi this happened to me a couple of weeks ago! I've been on microgynon 30 for about 5 years and frequently ran packs together with no problems. Then at christmas I ran 2 packs together which was fine but 2 weeks ago I had really bad cramps and bled for about a week which was a pain. I was really worried too but I guess it just happens
    • #1
    • Thread Starter
    #1

    Thanks. Guess it just one of those things. Just annoying cos if follows normal pattern will finish bleeding on sunday and start again on Tuesday...sucky!
    • #1
    • Thread Starter
    #1

    Its still going strong. eight days of non stop bleeding! I don't know what to do. went to pharmacy and they told me to go to the doctors asap. problem is a work full time and the walk in centre here is horrendous. parents saying pharmacist is being silly! I'm due for my act period on Tuesday:-(Gonna be over two weeks straight at this rate :'-(

    What should i do?
    Offline

    0
    ReputationRep:
    Theres nothing you can do. You may find your actual period ends a little quicker during the break as you have already been bleeding.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 31, 2010
The home of Results and Clearing

2,915

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.